# SDR SWAA2016042751379

- Difficulty date: April 14, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N715SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27849
- Aircraft time: 63,073 hours, 37,039 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 141A9194
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER NOSE E & E COMPARTMENT SUPPORT CHANNEL CRACKED AT BS 188 - 203.8.  R & R CHANNEL IAW SRM & DWG.
